Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 39, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 26, 2011, 6:34 PM CDT for 4 counties in Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 6:34 PM CDT (23:34 UTC)
- Expired
- Apr 26, 2011, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 52 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:35 PM CDT | TORNADO | 1 Ssw Stewart, TX | AN EF1 TORNADO TOUCHED DOWN ALONG CR 2138 AND MOVED NE...WHERE IT DESTROYED AN OUTBUILDING AND SNAPPED AND UPROOTED SEVERAL TREES. IT CONTINUED NE WHERE IT UPROOTED AND SNAPPED SEVERAL TREES ALONG CR 2216...CR 2221...HENDRICKS LAKE RD...AND HWY 43 BEFORE LIFTI |
| Apr 26, 6:44 PM CDT | TORNADO | W Tatum, TX | TREES SNAPPED...DAMAGE TO A HOME...BARN DESTROYED. ON 149 AND CR 2187 WEST OF TATUM |
| Apr 26, 7:04 PM CDT | TORNADO | 4 S Marshall, TX | CARS OFF HWY...TREES SNAPPED ALONG US 59 |
| Apr 26, 7:04 PM CDT | TORNADO | 5 E Darco, TX | A TORNADO TOUCHED DOWN AND SNAPPED TREES ALONG FM 2625 JUST W OF HWY 59. THE TORNADO PARALLELED FM 2625 CAUSING SPORADIC TREE DAMAGE UNTIL IT REACHED THE INTERSECTION OF FM 2625 AND TAYLOR ROAD. THE TORNADO THEN CAUSED SIGNIFICANT DAMAGE TO FOUR HOMES AND NUME |
| Apr 26, 7:08 PM CDT | TORNADO | 4 Se Marshall, TX | HOME DESTROYED ON BLOCKER ROAD |
| Apr 26, 7:09 PM CDT | TORNADO | 4 Sse Marshall, TX | DAMAGE TO A HOME ALONG FM 2625 AND TAYLOR ROAD |
| Apr 26, 7:24 PM CDT | TORNADO | 5 Wnw Waskom, TX | AN EF0 TORNADO TOUCHED DOWN SNAPPING A FEW TREES JUST NORTH OF I-20 NEAR THE HWY 80 EXIT W OF WASKOM. THE TORNADO CONTINUED NE CAUSING SPORADIC TREE DAMAGE ALONG BELLVIEW RD AND ALSO TOPPLED SEVERAL LARGE TREES ALONG CONCORD RD BETWEEN FM 134 AND OWEN GEORGE R |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
132
WFUS54 KSHV 262334
TORSHV
TXC183-203-365-401-270015-
/O.NEW.KSHV.TO.W.0039.110426T2334Z-110427T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GREGG COUNTY IN NORTHEAST TEXAS...
HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
NORTHWESTERN PANOLA COUNTY IN NORTHEAST TEXAS...
NORTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
* UNTIL 715 PM CDT
* AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
TATUM...OR 10 MILES NORTHEAST OF HENDERSON...MOVING NORTHEAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLAWN...WASKOM...KARNACK AND ELYSIAN FIELDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3268 9438 3268 9406 3236 9404 3221 9473
3231 9478
TIME...MOT...LOC 2335Z 246DEG 29KT 3230 9466
$$
ELEVEN1 follow-up statement
920
WWUS54 KSHV 262352
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT TUE APR 26 2011
TXC183-270002-
/O.CAN.KSHV.TO.W.0039.000000T0000Z-110427T0015Z/
GREGG TX-
652 PM CDT TUE APR 26 2011
...THE TORNADO WARNING FOR GREGG COUNTY IS CANCELLED...
LAT...LON 3230 9450 3236 9455 3268 9438 3268 9406
3236 9404
TIME...MOT...LOC 2352Z 246DEG 29KT 3237 9446
$$
TXC203-365-401-270015-
/O.CON.KSHV.TO.W.0039.000000T0000Z-110427T0015Z/
HARRISON TX-RUSK TX-PANOLA TX-
652 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR PANOLA...
RUSK AND HARRISON COUNTIES...
AT 649 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS
LOCATED NEAR DARCO...OR 14 MILES SOUTHWEST OF MARSHALL...MOVING
NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLAWN...WASKOM...SCOTTSVILLE...LEIGH...KARNACK...JONESVILLE AND
ELYSIAN FIELDS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3230 9450 3236 9455 3268 9438 3268 9406
3236 9404
TIME...MOT...LOC 2352Z 246DEG 29KT 3237 9446
$$
ELEVENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:56 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 26, 2:56 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011
.DISCUSSION...
PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.
ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.
&&
.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 79 53 79 53 / 60 30 10 0 0
MLU 70 81 52 75 50 / 60 40 10 0 0
DEQ 56 70 43 76 46 / 80 50 10 0 0
TXK 66 74 49 77 52 / 80 40 10 0 0
ELD 66 75 47 77 48 / 80 50 10 0 0
TYR 65 75 52 78 54 / 60 10 10 0 0
GGG 67 79 51 78 52 / 60 20 10 0 0
LFK 69 82 53 82 51 / 40 10 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
&&
14/05Hazardous weather outlook, Apr 26, 12:00 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Local storm report, Apr 26, 5:16 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
516 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL GALLATIN 31.90N 95.15W
04/26/2011 M1.00 INCH CHEROKEE TX AMATEUR RADIO
&&
04Local storm report, Apr 26, 5:24 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
524 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL JACKSONVILLE 31.97N 95.26W
04/26/2011 E0.50 INCH CHEROKEE TX AMATEUR RADIO
HEAVY RAIN...WINDS ESTIMATED AT 40 MPH IN JACKSONVILLE
AND PEA TO MARBLE SIZED HAIL
&&
04Local storm report, Apr 26, 5:28 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM NON-TSTM WND DMG HAUGHTON 32.53N 93.51W
04/25/2011 BOSSIER LA PUBLIC
GRADIENT WINDS GUSTING TO 45-50 MPH DOWNED A LARGE TREE
WHICH FELL ON A HOME IN THE DOGWOOD SUBDIVISION IN
HAUGHTON.
&&
15Special weather statement, Apr 26, 5:58 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT TUE APR 26 2011
OKZ077-TXZ096-270000-
MCCURTAIN-RED RIVER-
558 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...
AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
EAST OF NASHOBA TO PARIS...OR ALONG A LINE EXTENDING FROM 19 MILES
EAST OF CLAYTON TO PARIS...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 26, 6:10 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG CUNEY 32.04N 95.42W
04/25/2011 CHEROKEE TX PUBLIC
TREES DOWN ALONG HIGHWAY 69 NEAR CUNEY.
&&
15Local storm report, Apr 26, 6:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD LINDALE 32.51N 95.41W
04/25/2011 SMITH TX LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED BY TYLER DPS ON THE SOUTH SIDE OF
THE LINDALE CITY LIMITS JUST SOUTH OF I-20 NEAR CR 420.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | SHV | Bowie | 44 min |
| Apr 25, 7:11 PM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 3 hr |
| Apr 25, 7:45 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 1 more | 60 min |
| Apr 25, 7:56 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 64 min |
| Apr 25, 7:58 PM CDT | Tornado Warning | SHV | Cass, Marion, Morris | 39 min |
| Apr 25, 8:06 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 54 min |
| Apr 25, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion | 60 min |
| Apr 25, 8:57 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 48 min |
| Apr 25, 9:25 PM CDT | Tornado Warning | SHV | Angelina, Cherokee, Nacogdoches | 50 min |
| Apr 25, 10:03 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 42 min |
| Apr 25, 10:11 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 49 min |
| Apr 25, 10:45 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 45 min |
| Apr 25, 10:48 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 27 min |
| Apr 26, 4:03 AM CDT | Lake Wind Advisory | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more | 27 hr |
| Apr 26, 9:42 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 67 hr |
| Apr 26, 9:42 AM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 15 days |
| Apr 26, 9:43 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 47 hr |
| Apr 26, 4:36 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 54 min |
| Apr 26, 5:17 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk | 58 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 61 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | SHV | Smith | 40 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk | 64 min |
| Apr 26, 6:24 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 51 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 65 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.